Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Can nerve block steroid injections cause weakness in hips and legs?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1998
Answered : 4917 Questions
Can nerve block steroid injections cause weakness in the hips and legs
Posted Fri, 26 Jul 2013 in Bones, Muscles and Joints
Answered by Dr. Vaibhav Gandhi 35 minutes later

Thanks for writing to XXXXXXX

According to your history you are having sacral fracture , and you may be advised steroid nerve block injection.
This injection acts locally and do not cause weakness in hip or leg.This injection will give long term pain relief.
For reducing pain, use ring soft cushion for sitting , take sitz bath [sitting in lukewarm water]

Hope I have answered your query. Let me know if I can assist you further.

Take care
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor